# SDR ASAA2025040157045

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N729AL
- Make and model: Boeing 737-9
- Aircraft serial: 67432
- Aircraft time: 55 hours, 20 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT PLACARD IS MISSING ROW 16 AIRCRAFT LT. GROUNDED - YES. FOUND ROW 16DEF FLOOR EXIT LIGHT LENS MISSING. INSTALLED NEW LENS REF AMM 32-52-01.
